Discussions that mention prozac

Menopause board


Andrea,

Peri is like an extended PMS. I literally thought I was going to go insane during that time. I was so depressed, anxious, achy - every thing you described. On top of that, my husband didn't work for three years because he was trying to get on disability - so money woes on top of that!!

Didn't you tell me you were on Prozac? Is that not helping with the depression? Like I told you before - since I started on Lexapro back in March - I feel 100% normal again. No symptoms at all anymore - except the feeling like I'm going to have a period now and then, but don't. I haven't had once since December this time. The longest I have gone is 9 months - so I'm still hoping for that one year mark!

I bought the book "The Pause" and am reading it now. Wow is that a great book! It explains every thing about what we are going thru and why. I think it would be a good thing for you to read. It has sure helped me to understand alot!
Jackie
HI Jackie. Read the book Pause a year ago. recommended it here by the way a year ago. Maybe i should read it again. Yes, I am taking Prozac. Seems like I need to up it to 40mg. now instead of the 20 I am taking. I recommended Lexapro to my doc but he said not to change until I get back from my trip. It's kind of hard to remember the bad roller coaster times when you are taking something that makes you feel better. It's like women who went through menopause and you stop to ask them how it was for them and they say, really I can't remember. Thanks for the suggestions.

Andrea
Thanks for such sweet words danigirl. I am 46 soon to be 47. I have a hard time with this peri due mostly from anxiety. I guess I am a bit more worked up coz I am traveling in two weeks overseas and I have never been overseas before. And ever since I had my daughter, I'm a nervous flyer, so go figure. Thanks again. As far as Prozac, I have been fortunate not to have any major side effects sexually.